Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On champax, vomiting, feels dizzy, heavy leg, bolted stomach, missing periods, on pill

I m on champax to help me quit smoking , I ve been on it for 11 days and quit yesterday. The past two days I ve been throwing up in the mornings, get dizzy and my legs feel really heavy. I also just want to sleep all day and my stomach has become bloated. It s also caused my periods to be 3days late (I m on the pill ) is this a sign to stop taking them or just withdrawals from no nicotine?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Nausea, vomiting, bloating and dizziness can be due to both nicotine withdrawal and adverse effects of champix. In your case, since the symptoms started just after quitting smoking, I feel nicotine withdrawal is the most likely cause although it usually is not severe in people on champix. Please continue with Champix. The symptoms should go away in a few days.

Best wishes for a smokefree life!
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor